Alert archive / Colorado / Snow Squall Warnings in 2021
Snow Squall Warning 14, NWS Grand Junction, CO
NWS Grand Junction, CO issued this snow squall warning at Dec 26, 2021, 1:40 PM MST for Garfield County, Mesa County, Colorado. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 26, 2021, 1:40 PM MST (20:40 UTC)
- Expired
- Dec 26, 2021, 2:15 PM MST
- In force
- 35 min
- Issued by
- NWS Grand Junction, CO
- Area
- Storm-based polygon
Counties Garfield County, CO, Mesa County, CO
The radar
The Grand Junction radar (KGJX), 17 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 26, 1:46 PM MST | NON-TSTM WND GST 45 | 2 W Orchard Mesa, CO | MESONET STATION FW5772 16 NW MOAB. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 8.7 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1865 m above ground
- 0-6 km bulk shear
- 113 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 271 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
213
WWUS55 KGJT 262040
SQWGJT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Snow Squall Warning
National Weather Service Grand Junction CO
140 PM MST Sun Dec 26 2021
COC045-077-262115-
/O.NEW.KGJT.SQ.W.0014.211226T2040Z-211226T2115Z/
Mesa CO-Garfield CO-
140 PM MST Sun Dec 26 2021
The National Weather Service in Grand Junction has issued a
* Snow Squall Warning for...
Northwestern Mesa County in west central Colorado...
South central Garfield County in west central Colorado...
* Until 215 PM MST.
* At 139 PM MST, a snow squall was located along a line extending
from near De Beque to near Palisade to 19 miles southwest of Grand
Junction, moving east at 35 mph.
HAZARD...Extremely poor visibility in heavy snow and blowing snow.
Wind gusts greater than 45 mph are possible.
SOURCE...Radar indicated.
IMPACT...Dangerous travel conditions include lower visibility and
some icy spots may develop.
* This includes the following highways...
Interstate 70 in Colorado between mile markers 30 and 82.
U.S. Highway 50 in Colorado between mile markers 32 and 48.
Colorado 65 between mile markers 44 and 61.
Colorado 141 between mile markers 142 and 162.
Locations impacted include...
Grand Junction, Palisade, Parachute, De Beque, Mesa, Battlement Mesa,
Cameo, Fruitvale, Molina, Clifton, Whitewater, Orchard Mesa and
Redlands.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Reduce your speed and turn on headlights! During snow squalls, the
visibility may suddenly drop to near zero in whiteout conditions.
&&
LAT...LON 3952 10792 3911 10810 3884 10844 3886 10882
3913 10855 3947 10826
TIME...MOT...LOC 2039Z 279DEG 30KT 3940 10823 3913 10847 3885 10877
$$
15What forecasters said that day
The local office's own words before this snow squall warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before this snow squall warning went out at Dec 26, 9:51 AM MST, 3 hours 49 minutes earlier.
Area forecast discussion, Dec 26, 9:51 AM MST, 3 hours 49 minutes before
Area Forecast Discussion
National Weather Service Grand Junction CO
951 AM MST Sun Dec 26 2021
.UPDATE...
Issued at 947 AM MST Sun Dec 26 2021
Impressive dry slot/PV intrusion showing up on water vapor across
the CWA this morning. One look at radar tells the whole
story...convective potential. This is leading to distinct banding
and when combined with wind is likely creating localized whiteout
conditions. However these bands are narrow and expect as a whole
snow forecast is overdone for many areas. Snow boards this morning
are fairly unimpressive but expect travel conditions over the
higher passes is not very pleasant. Will be watching the
approaching cold front moving over the Wasatch attm. Lightning has
been showing up with the passage of the front as the available CI
is released. This in turn has lead to increased snow squall
potential. So lots on the plate today. Stay tuned for more
updates.
&&
.SHORT TERM...(Today through Monday)
Issued at 439 AM MST Sun Dec 26 2021
Satellite imagery early this morning shows several areas of
scattered to broken low / mid clouds streaming in from the
southwest. Radar returns have been steadily increasing the last 2
hours or so across eastern Utah / western Colorado. Expect this
trend to continue as the current fast-moving disturbance spins
around the parent trough and moves through our region today. As
previously mentioned, there'll be no lack of wind today as the 170+
knot jet streak moves overhead the southern CWA. Winds will easily
push 50+ mph across the highest terrain...leading to instant
whiteout conditions. Even well-protected valley floors will see
gusts approaching 40 mph with stronger gusts in exposed low
elevations. Thus, any snow that does fall in low elevations during
the strong winds will contribute to reduced visibilities and
difficult travel. This morning, most of the low valleys will see
precipitation start out as rain, then transition to snow as colder
air moves in. Still looking at 5-10 inches in most mountain zones
with some of the high elevations approaching 15+ inches. Kept the
status quo with highlights.
Temperatures remain near to just above normal today before lowering
to near to below normal to start the new week tomorrow. Thanks to
increased cloud cover, lows will settle around 5-10 degrees above
normal.
.LONG TERM...(Monday night through Saturday)
Issued at 439 AM MST Sun Dec 26 2021
Height sigma charts on the storm track maps keep a deep trough in
place across Western NOAM until further notice. This means the wave
train will continue to impact much of the West as the northern
stream drifts southward through mid week. With the jet diving
farther south, colder air will be filtering into the CWA and below
normal temperatures will continue. Our northern CWA will be
especially hit hard with highs in the basins and valleys struggling
to hit the 20 degree mark in the afternoons. The next storm arrives
by Monday mid-day with another passing through Wednesday into
Thursday before we slowly dry out for a short spell. The storm at
the end of the week could be impressive with a mixture of southern
stream moisture and northern stream cold. Gonna be a busy weather
week with many details yet to be ironed out. The skiing will be
improved but the travel getting there may not.
&&
.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Issued at 439 AM MST Sun Dec 26 2021
A disturbance moving through the region will increase shower
coverage and intensity through the day today. Expect snow to be
the predominate precipitation type above 4-6K feet MSL. Strong
winds associated with this system will result in areas of blowing
snow and lowered visibilities at the surface with strong LLWS off
the deck. Anticipate MVFR/IFR to be common with areas of LIFR in
heavy snow and blowing snow. Winds should decrease after sunset
Sunday evening but still remain breezy at some locations as
showers move off to the east with lingering showers near the
divide.
&&
.GJT WATCHES/WARNINGS/ADVISORIES...
CO...Wind Advisory until 4 PM MST this afternoon for COZ001-006-011-
020.
Winter Storm Warning until 5 AM MST Monday for COZ004-009-010-
012-013-019.
Winter Weather Advisory until 5 AM MST Monday for COZ003-005-017-
018.
Winter Weather Advisory until 11 PM MST this evening for COZ002-
008.
UT...Wind Advisory until 4 PM MST this afternoon for UTZ022-027-029.
Winter Storm Warning until 5 AM MST Monday for UTZ023.
Winter Weather Advisory until 5 AM MST Monday for UTZ028.
&&
UPDATE...15
SHORT TERM...SS
LONG TERM...SS/15
AVIATION...SSHazardous weather outlook, Dec 26, 4:02 AM MST, 9 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Grand Junction CO 402 AM MST Sun Dec 26 2021 COZ001>014-017>023-UTZ022>025-027>029-271115- Lower Yampa River Basin-Central Yampa River Basin- Roan and Tavaputs Plateaus-Elkhead and Park Mountains- Upper Yampa River Basin-Grand Valley-Debeque to Silt Corridor- Central Colorado River Basin-Grand and Battlement Mesas- Gore and Elk Mountains/Central Mountain Valleys- Central Gunnison and Uncompahgre River Basin- West Elk and Sawatch Mountains-Flat Tops- Upper Gunnison River Valley-Uncompahgre Plateau and Dallas Divide- Northwest San Juan Mountains-Southwest San Juan Mountains- Paradox Valley/Lower Dolores River- Four Corners/Upper Dolores River-Animas River Basin- San Juan River Basin-Southeast Utah-Eastern Uinta Mountains- Eastern Uinta Basin-Tavaputs Plateau-Arches/Grand Flat- La Sal and Abajo Mountains-Canyonlands/Natural Bridges- 402 AM MST Sun Dec 26 2021 This hazardous weather outlook is for eastern Utah and western Colorado. .DAY ONE...Today and Tonight Wind and snow increase today as a strong disturbance moves through the area. This system will bring very strong winds and considerable snowfall accumulations across the mountains. Wind combined with snow will likely result in whiteout conditions for travelers in the high country. .DAYS TWO THROUGH SEVEN...Monday through Saturday A seemingly endless series of disturbances will move across the region throughout the week ahead bringing continued snow chances for much of the forecast area. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected today or tonight, however spotters are encouraged to report snowfall amounts to the National Weather Service in Grand Junction.
In the hours before
Local storm report, Dec 26, 11:38 AM MST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1138 AM MST SUN DEC 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1121 AM NON-TSTM WND GST 1 W DOUGLAS PASS 39.60N 108.82W
12/26/2021 M86 MPH GARFIELD CO MESONET
MESONET STATION CO098 139S034 DOUGLAS PASS.
1120 AM NON-TSTM WND GST 1 S BASALT 39.36N 107.03W
12/26/2021 M56 MPH PITKIN CO MESONET
MESONET STATION CO101 082W023 BASALT-HOLLAND
HILLS.
1114 AM NON-TSTM WND GST 10 ESE WAUNITA HOT SPGS 38.48N 106.32W
12/26/2021 M56 MPH GUNNISON CO AWOS
AWOS STATION KMYP MONARCH PASS.
1101 AM NON-TSTM WND GST 1 W DOUGLAS PASS 39.60N 108.82W
12/26/2021 M82 MPH GARFIELD CO MESONET
MESONET STATION CO098 139S034 DOUGLAS PASS.
&&Local storm report, Dec 26, 12:02 PM MST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1202 PM MST SUN DEC 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM NON-TSTM WND GST 3 NW NORWOOD 38.16N 108.34W
12/26/2021 M45 MPH MONTROSE CO MESONET
MESONET STATION FW7875 NORWOOD.
1141 AM NON-TSTM WND GST 1 W DOUGLAS PASS 39.60N 108.82W
12/26/2021 M83 MPH GARFIELD CO MESONET
MESONET STATION CO098 139S034 DOUGLAS PASS.
1141 AM NON-TSTM WND GST 4 NE CAMEO 39.20N 108.27W
12/26/2021 M46 MPH MESA CO MESONET
MESONET STATION CO118 070E051 BEAVER TAIL
TUNNEL.
1140 AM NON-TSTM WND GST 2 E MONTICELLO 37.87N 109.31W
12/26/2021 M49 MPH SAN JUAN UT MESONET
MESONET STATION UTMPO US-491 AT MP 2
MONTICELLO POE.
1140 AM NON-TSTM WND GST 7 WNW DOVE CREEK 37.81N 109.02W
12/26/2021 M48 MPH DOLORES CO MESONET
MESONET STATION CO133 491S068 DOVE CREEK.
1140 AM NON-TSTM WND GST 1 S BASALT 39.36N 107.03W
12/26/2021 M45 MPH PITKIN CO MESONET
MESONET STATION CO101 082W023 BASALT-HOLLAND
HILLS.
1135 AM NON-TSTM WND GST 1 E BLANDING MUNI ARPT 37.58N 109.47W
12/26/2021 M46 MPH SAN JUAN UT AWOS
AWOS STATION KBDG BLANDING.
1135 AM NON-TSTM WND GST 3 N DELTA 38.78N 108.07W
12/26/2021 M48 MPH DELTA CO AWOS
AWOS STATION KAJZ BLAKE FIELD AIRPORT,
DELTA.
1130 AM NON-TSTM WND GST 9 ESE RANDLETT 40.18N 109.67W
12/26/2021 M50 MPH UINTAH UT MESONET
MESONET STATION UCL21 9.1 E RANDLETT (UTAH
CLIMA).
1130 AM NON-TSTM WND GST 3 WSW VERDURE 37.76N 109.40W
12/26/2021 M45 MPH SAN JUAN UT MESONET
MESONET STATION UTMCO 3.1 SW VERDURE (UTAH
DOT).
1126 AM NON-TSTM WND GST 34 ESE MANILA 40.86N 109.10W
12/26/2021 M46 MPH DAGGETT UT MESONET
MESONET STATION KPRU1 KINGS POINT, JARVIE
RANCH 5SE.
1123 AM NON-TSTM WND GST 18 SE MASSADONA 40.02N 108.40W
12/26/2021 M49 MPH RIO BLANCO CO MESONET
MESONET STATION PIRC2 PINTO, MASSADONA 18SE.
1120 AM NON-TSTM WND GST 8 SE LA SAL JCT ARPT 38.22N 109.28W
12/26/2021 M47 MPH SAN JUAN UT MESONET
MESONET STATION BIVU1 BIG INDIAN VALLEY.
&&Local storm report, Dec 26, 12:22 PM MST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1222 PM MST SUN DEC 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM NON-TSTM WND GST 3 NW NORWOOD 38.16N 108.34W
12/26/2021 M47 MPH MONTROSE CO MESONET
MESONET STATION FW7875 NORWOOD.
1208 PM NON-TSTM WND GST 4 NE GUNNISON 38.59N 106.87W
12/26/2021 M48 MPH GUNNISON CO MESONET
MESONET STATION EW3562 PEYTON.
1205 PM NON-TSTM WND GST 1 NNW PLATEAU CITY 39.20N 107.99W
12/26/2021 M45 MPH MESA CO MESONET
MESONET STATION CBN01 COLLBRAN.
1205 PM NON-TSTM WND GST 4 ESE STEAMBOAT SPRINGS 40.46N 106.74W
12/26/2021 M50 MPH ROUTT CO MESONET
MESONET STATION STORM 4.3 E STEAMBOAT
SPRINGS (DRI).
1202 PM NON-TSTM WND GST 1 W DOUGLAS PASS 39.60N 108.82W
12/26/2021 M68 MPH GARFIELD CO MESONET
MESONET STATION CO098 139S034 DOUGLAS PASS.
1201 PM NON-TSTM WND GST 1 S BASALT 39.36N 107.03W
12/26/2021 M70 MPH PITKIN CO MESONET
MESONET STATION CO101 082W023 BASALT-HOLLAND
HILLS.
1158 AM NON-TSTM WND GST 1 NNE NATURITA 38.23N 108.56W
12/26/2021 M52 MPH MONTROSE CO MESONET
MESONET STATION NUCC2 NUCLA, NATURITA 1NNE.
1157 AM NON-TSTM WND GST MEEKER 40.05N 107.88W
12/26/2021 M55 MPH RIO BLANCO CO ASOS
ASOS STATION KEEO MEEKER AIRPORT.
1157 AM NON-TSTM WND GST 13 ENE BUFORD 40.08N 107.37W
12/26/2021 M61 MPH RIO BLANCO CO MESONET
MESONET STATION DHOC2 DEAD HORSE, BUFORD
14ENE.
&&Local storm report, Dec 26, 12:45 PM MST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1245 PM MST SUN DEC 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM NON-TSTM WND GST 3 NW NORWOOD 38.16N 108.34W
12/26/2021 M52 MPH MONTROSE CO MESONET
MESONET STATION FW7875 NORWOOD.
1234 PM NON-TSTM WND GST 7 NNW CAMEO 39.24N 108.38W
12/26/2021 M45 MPH MESA CO MESONET
MESONET STATION PNRC2 PINE RIDGE, CAMEO 6NW.
1230 PM NON-TSTM WND GST 4 ESE STEAMBOAT SPRINGS 40.46N 106.74W
12/26/2021 M62 MPH ROUTT CO MESONET
MESONET STATION STORM 4.3 E STEAMBOAT
SPRINGS (DRI).
1223 PM NON-TSTM WND GST 18 SE MASSADONA 40.02N 108.40W
12/26/2021 M47 MPH RIO BLANCO CO MESONET
MESONET STATION PIRC2 PINTO, MASSADONA 18SE.
1223 PM NON-TSTM WND GST 3 ESE HAYDEN 40.47N 107.22W
12/26/2021 M48 MPH ROUTT CO AWOS
AWOS STATION KHDN YAMPA VALLEY AIRPORT.
1222 PM NON-TSTM WND GST 1 W DOUGLAS PASS 39.60N 108.82W
12/26/2021 M49 MPH GARFIELD CO MESONET
MESONET STATION CO098 139S034 DOUGLAS PASS.
1222 PM NON-TSTM WND GST 9 WSW MACK 39.19N 109.04W
12/26/2021 M45 MPH MESA CO MESONET
MESONET STATION CO089 070W001 UTAH STATE
LINE.
1221 PM NON-TSTM WND GST 7 WNW DOVE CREEK 37.81N 109.02W
12/26/2021 M48 MPH DOLORES CO MESONET
MESONET STATION CO133 491S068 DOVE CREEK.
1221 PM NON-TSTM WND GST 1 S BASALT 39.36N 107.03W
12/26/2021 M55 MPH PITKIN CO MESONET
MESONET STATION CO101 082W023 BASALT-HOLLAND
HILLS.
1220 PM NON-TSTM WND GST 3 WSW VERDURE 37.76N 109.40W
12/26/2021 M49 MPH SAN JUAN UT MESONET
MESONET STATION UTMCO 3.1 SW VERDURE (UTAH
DOT).
1218 PM NON-TSTM WND GST 13 SSW RANGELY 39.92N 108.89W
12/26/2021 M48 MPH RIO BLANCO CO MESONET
MESONET STATION DRAC2 DRAGON ROAD.
1215 PM NON-TSTM WND GST 3 N DELTA 38.78N 108.07W
12/26/2021 M48 MPH DELTA CO AWOS
AWOS STATION KAJZ BLAKE FIELD AIRPORT,
DELTA.
1215 PM NON-TSTM WND GST 7 W CATTLE CREEK 39.43N 107.38W
12/26/2021 M54 MPH GARFIELD CO AWOS
AWOS STATION K5SM SUNLIGHT.
1215 PM NON-TSTM WND GST 1 NE RANGELY 40.10N 108.77W
12/26/2021 M46 MPH RIO BLANCO CO AWOS
AWOS STATION K4V0 RANGELY 2E.
&&Local storm report, Dec 26, 1:01 PM MST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
101 PM MST SUN DEC 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 PM NON-TSTM WND GST 5 SW CORTEZ 37.30N 108.63W
12/26/2021 M46 MPH MONTEZUMA CO ASOS
ASOS STATION KCEZ CORTEZ MUNICIPAL AIRPORT.
1253 PM NON-TSTM WND GST 2 NW MONTROSE 38.50N 107.90W
12/26/2021 M48 MPH MONTROSE CO ASOS
ASOS STATION KMTJ MONTROSE RGNL AIRPORT.
1253 PM NON-TSTM WND GST MEEKER 40.05N 107.88W
12/26/2021 M58 MPH RIO BLANCO CO ASOS
ASOS STATION KEEO MEEKER AIRPORT.
1253 PM NON-TSTM WND GST MACK 39.22N 108.86W
12/26/2021 E59 MPH MESA CO PUBLIC
1250 PM NON-TSTM WND GST 4 ESE STEAMBOAT SPRINGS 40.46N 106.74W
12/26/2021 M57 MPH ROUTT CO MESONET
MESONET STATION STORM 4.3 E STEAMBOAT
SPRINGS (DRI).
1249 PM NON-TSTM WND GST 7 SSW OLATHE 38.50N 108.01W
12/26/2021 M48 MPH MONTROSE CO MESONET
MESONET STATION FW3775 MONTROSE.
1248 PM NON-TSTM WND GST 46 NNE CASTLE VALLEY 39.28N 109.22W
12/26/2021 M48 MPH GRAND UT MESONET
MESONET STATION BCRU1 BRYSON CANYON.
1248 PM NON-TSTM WND GST 7 E ESCALANTE FORKS 38.57N 108.28W
12/26/2021 M54 MPH MONTROSE CO MESONET
MESONET STATION CMEC2 COTTONWOOD BASIN.
1248 PM NON-TSTM WND GST 4 NNE POWDERHORN 38.33N 107.09W
12/26/2021 M58 MPH GUNNISON CO MESONET
MESONET STATION HMEC2 HUNTSMN MESA, POWDRHRN
3N.
1246 PM NON-TSTM WND GST 2 SW GREAT DIVIDE 40.76N 107.85W
12/26/2021 M51 MPH MOFFAT CO MESONET
MESONET STATION GDRC2 GREAT DIVIDE 2SW.
1245 PM NON-TSTM WND GST 3 NW NORWOOD 38.16N 108.34W
12/26/2021 M45 MPH MONTROSE CO MESONET
MESONET STATION FW7875 NORWOOD.
1242 PM NON-TSTM WND GST 1 S BASALT 39.36N 107.03W
12/26/2021 M48 MPH PITKIN CO MESONET
MESONET STATION CO101 082W023 BASALT-HOLLAND
HILLS.
&&Local storm report, Dec 26, 1:37 PM MST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
137 PM MST SUN DEC 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM NON-TSTM WND GST 3 NW NORWOOD 38.16N 108.34W
12/26/2021 M46 MPH MONTROSE CO MESONET
MESONET STATION FW7875 NORWOOD.
0109 PM NON-TSTM WND GST 1 E MOUNT CRESTED BUTTE 38.91N 106.96W
12/26/2021 M51 MPH GUNNISON CO MESONET
MESONET STATION FW1025 MT. CRESTED BUTTE.
0108 PM NON-TSTM WND GST 4 NE GUNNISON 38.59N 106.87W
12/26/2021 M66 MPH GUNNISON CO MESONET
MESONET STATION EW3562 PEYTON.
0105 PM NON-TSTM WND GST 4 ESE STEAMBOAT SPRINGS 40.46N 106.74W
12/26/2021 M70 MPH ROUTT CO MESONET
MESONET STATION STORM 4.3 E STEAMBOAT
SPRINGS (DRI).
0103 PM NON-TSTM WND GST 1 WSW SILT 39.54N 107.67W
12/26/2021 M45 MPH GARFIELD CO MESONET
MESONET STATION CO084 070E097 SILT.
0103 PM NON-TSTM WND GST 9 WSW MACK 39.19N 109.04W
12/26/2021 M54 MPH MESA CO MESONET
MESONET STATION CO089 070W001 UTAH STATE
LINE.
1259 PM NON-TSTM WND GST 7 SSW OLATHE 38.50N 108.01W
12/26/2021 M46 MPH MONTROSE CO MESONET
MESONET STATION FW3775 MONTROSE.
1259 PM NON-TSTM WND GST 1 E MOUNT CRESTED BUTTE 38.91N 106.96W
12/26/2021 M51 MPH GUNNISON CO MESONET
MESONET STATION FW1025 MT. CRESTED BUTTE.
1258 PM NON-TSTM WND GST 4 NE GUNNISON 38.59N 106.87W
12/26/2021 M49 MPH GUNNISON CO MESONET
MESONET STATION EW3562 PEYTON.
1255 PM NON-TSTM WND GST 5 W TELLURIDE 37.95N 107.90W
12/26/2021 M48 MPH SAN MIGUEL CO AWOS
AWOS STATION KTEX TELLURIDE REGIONAL ARPT.
&&The office that day
Everything else NWS Grand Junction, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 11:19 AM MST | Snow Squall Warning | GJT | Moffat, Rio Blanco | 26 min |
| Dec 26, 11:45 AM MST | Snow Squall Warning | GJT | Garfield, Moffat, Rio Blanco | 30 min |
| Dec 26, 12:11 PM MST | Snow Squall Warning | GJT | Garfield, Rio Blanco | 34 min |
| Dec 26, 12:14 PM MST | Snow Squall Warning | GJT | Moffat | 31 min |
| Dec 26, 12:43 PM MST | Snow Squall Warning | GJT | Garfield, Moffat, Rio Blanco, Routt | 32 min |
| Dec 26, 1:07 PM MST | Snow Squall Warning | GJT | Moffat, Routt | 23 min |
| Dec 26, 1:37 PM MST | Snow Squall Warning | GJT | Routt | 23 min |
| Dec 26, 1:56 PM MST | Snow Squall Warning | GJT | Routt | 34 min |
| Dec 26, 2:05 PM MST | Snow Squall Warning | GJT | Garfield | 25 min |
| Dec 26, 2:39 PM MST | Snow Squall Warning | GJT | Eagle, Garfield, Pitkin | 21 min |
| Dec 26, 2:59 PM MST | Snow Squall Warning | GJT | Eagle, Garfield, Pitkin | 31 min |
Nearby
Snow Squall Warnings in Colorado, 2021Every snow squall warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.